Blank Cover Image
所蔵情報QRコード

Leningrad mathematical journal / American Mathematical Society

資料種別:
雑誌
背文字タイトル:
Leningrad Mathematical Journal
出版情報:
Providence, R.I., USA : American Mathematical Society, c1990-1991
形態:
2 v. ; 26 cm
巻次年月次:
Vol. 1, no. 1 (1990)-v. 2, no. 6 (1991)
継続後誌:
St. Petersburg mathematical journal <AA10829827>
ISSN:
10489924
書誌ID:
AA1075911X
子書誌情報
Loading
フルテキスト
Loading contents information
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

7 雑誌 Nonlinearity

Institute of Physics (Great Britain), London Mathematical Society

Institute of Physics and the London Mathematical Society

American Mathematical Society

American Mathematical Society

North-Holland

American Mathematical Society

American Mathematical Society

Academic Press

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

North-Holland

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

Unione matematica italiana

N. Zanichelli

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12